# SDR SWAA2014092232130

- Difficulty date: August 25, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 35,677 hours, 24,377 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910783
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW DOOR LOWER FWD END CRACKED.  REPAIRED DOOR IAW SRM.
